# SDR EE4Y2020020710630

- Difficulty date: February 8, 2020
- Submitted: February 8, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 66,202 hours, 51,762 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 654646047
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, TRAILING EDGE CAVITY ANGLE WITH CRACK AT WBL 449.5. NOTE: THE TRAILING EDGE ANGLE WAS REPLACED AS PER B737-300 SRM INSTRUCTIONS. (REF: JOB: A1H267 ITEM: 6-6).
